# SDR DALA2025100207163

- Difficulty date: September 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 15,500 hours, 7,185 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN FLIGHT DECK AND CABIN AFTER LANDING.  PERFORMED WC 0550-2001. PARTICLE READING DOUBLED WITH APU BLEED ON, AND ENGINES RUNNING WITH FAINT DUSTY SMELL. INSPECTED APU COMPARTMENT AND APU INLET WITH NO FINDINGS. C/W WORK CARD 0550-2003,  NO ODOR AFTER COMPLETION. AS A PRECAUTION, APU BLEED VALVE PLACED ON MEL FOR MORE TROUBLESHOOTING.  ALL NO-GO ODI PREVENTION STEPS C/W. (LP# 7708617)
